# SDR DALA2022082305703

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 75,497 hours, 9,953 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DOOR L AFT CABIN MSG. CORRECTIVE ACTION: FOUND SAFTEY BARRIER STRAPE CLOSED IN DOOR. STOWED SAFTEY STRAP. CLOSED DOOR RAN BITE TEST OF THE PROXIMITY SWITCH COTROLUNIT PER A 330 AMM 52-71. TEST PASS. (2375793)
